Preface
Kragujevac Journal of Mathematics, Tome 35 (2011) no. 2, p. 201 Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts

Voir la notice de l'article

@article{KJM_2011_35_2_a0,
     author = {Editorial Board},
     title = {Preface},
     journal = {Kragujevac Journal of Mathematics},
     pages = {201 },
     year = {2011},
     volume = {35},
     number = {2},
     url = {http://geodesic.mathdoc.fr/item/KJM_2011_35_2_a0/}
}
TY  - JOUR
AU  - Editorial Board
TI  - Preface
JO  - Kragujevac Journal of Mathematics
PY  - 2011
SP  - 201 
VL  - 35
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/KJM_2011_35_2_a0/
ID  - KJM_2011_35_2_a0
ER  - 
%0 Journal Article
%A Editorial Board
%T Preface
%J Kragujevac Journal of Mathematics
%D 2011
%P 201 
%V 35
%N 2
%U http://geodesic.mathdoc.fr/item/KJM_2011_35_2_a0/
%F KJM_2011_35_2_a0
Editorial Board. Preface. Kragujevac Journal of Mathematics, Tome 35 (2011) no. 2, p. 201 . http://geodesic.mathdoc.fr/item/KJM_2011_35_2_a0/